BibTeX record: journals/cacm/FuchsJ70

download as .bib file

@article{DBLP:journals/cacm/FuchsJ70,
  author    = {E. Fuchs and
               P. E. Jackson},
  title     = {Estimates of distributions of random variables for certain computer
               communications traffic models.},
  journal   = {Commun. {ACM}},
  year      = {1970},
  volume    = {13},
  number    = {12},
  pages     = {752--757},
  url       = {http://doi.acm.org/10.1145/362814.362830},
  doi       = {10.1145/362814.362830},
  timestamp = {Tue, 02 Sep 2014 21:14:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/FuchsJ70},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}